Convex functions of higher orders in Euclidean spaces
Annales Polonici Mathematici, Tome 25 (1971) no. 3, pp. 293-302
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_25_3_293_302,
author = {Roman Ger},
title = {Convex functions of higher orders in {Euclidean} spaces},
journal = {Annales Polonici Mathematici},
pages = {293--302},
year = {1971},
volume = {25},
number = {3},
doi = {10.4064/ap-25-3-293-302},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-25-3-293-302/}
}
Roman Ger. Convex functions of higher orders in Euclidean spaces. Annales Polonici Mathematici, Tome 25 (1971) no. 3, pp. 293-302. doi: 10.4064/ap-25-3-293-302
Cité par Sources :